# SDR CALA0500200

- Difficulty date: June 16, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 21,628 hours, 6,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF EMERGENCY TRACK LIGHTS IN AFT CABIN WERE FOUND INOPERATIVE.  THE BATTERY PACK IN AFT CEILING (A/C LEFT) WAS REMOVED AND REPLACED.
